# SDR FDEA202007310731

- Difficulty date: July 30, 2020
- Submitted: July 31, 2020
- Operation: Air carrier
- Aircraft: N862FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37733
- Aircraft time: 34,668 hours, 5,492 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Broken
- Location: Light Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH EMERGENCY LIGHTS SWITCH CLOSED IT SHOWS OFF  INSTEAD OF ARMED     FOUND EMERGENCY LIGHTS SWITCH GUARD BROKEN, REMOVED  AND REPLACED EMERGENCY LIGHTS SWITCH GUARD REF B777  C.M.M. 30-41-13, OPS CK NORMAL. A/C OK TO CONTINUE.
